Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Chernov, Vladimir Victorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 9

Number of views:
This page:870
Abstract pages:296
Full texts:72
References:26
PhD (1998)
Birth date: 9.01.1972
E-mail:
Website: http://www.math.dartmouth.edu/~chernov
Keywords: knot, legendrian knot, causality, globally hyperbolic spacetime

Subject:

Knot theory. Contact geometry. Lorentz geometry.

   
Main publications:
  1. Chernov, Vladimir V.; Rudyak, Yuli B., “Linking and causality in globally hyperbolic space-times”, Comm. Math. Phys., 279 (2008), 309–354
  2. Chernov, Vladimir; Nemirovski, Stefan, “Legendrian links, causality, and the Low conjecture”, Geom. Funct. Anal., 19:5 (2010), 1320–1333
  3. Chernov, Vladimir; Nemirovski, Stefan, “Non-negative Legendrian isotopy in $ST^*M$”, Geom. Topol., 14:1 (2010), 611–626
  4. Chernov, Vladimir V.; Rudyak, Yuli B., “Toward a general theory of linking invariants”, Geom. Topol., 9 (2005), 1881–1913
  5. Chernov, Vladimir, “Framed knots in 3-manifolds and affine self-linking numbers”, J. Knot Theory Ramifications, 14:6 (2005), 791–818

http://www.mathnet.ru/eng/person34479
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. Vladimir Chernov, Stefan Nemirovski, “Interval topology in contact geometry”, Commun. Contemp. Math., 22:5 (2020),  1950042  mathnet  isi  scopus
2018
2. V. Chernov, S. Nemirovski, “Redshift and contact forms”, J. Geom. Phys., 123 (2018),  379–384  mathnet  mathscinet  zmath  isi  scopus
2016
3. Vladimir Chernov, Stefan Nemirovski, “Universal orderability of Legendrian isotopy classes”, J. Symplectic Geom., 14:1 (2016),  149–170  mathnet  mathscinet  zmath  isi  elib  scopus
2013
4. V. Chernov, S. Nemirovski, “Cosmic censorship of smooth structures”, Comm. Math. Phys., 320:2 (2013),  469–473  mathnet  mathscinet  zmath  isi  scopus
2008
5. V. V. Chernov (Tchernov), Y. B. Rudyak, “On generalized winding numbers”, Algebra i Analiz, 20:5 (2008),  217–233  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:5 (2009), 837–849  isi

Presentations in Math-Net.Ru
1. Гомологии Хованова и причинность в пространстве-времени
V. V. Chernov, G. Martin, I. Petkova
V. A. Rohlin St. Petersburg Topology Seminar
March 1, 2021 19:00
2. Khovanov homology and causality in spacetimes
V. V. Chernov
Mathematical Colloquium of the Bauman Moscow State Technical University
November 5, 2020 17:30
3. Causality and Legendrian linking in higher dimensional and causally simple spacetimes
V. V. Chernov
Geometric Topology Seminar
June 28, 2019 17:00
4. Causality and Legendrian linking in higher dimensional and causally simple spacetimes
V. V. Chernov
V. A. Rohlin St. Petersburg Topology Seminar
October 1, 2018 17:15
5. Minimizing intersection points of loops on a surface and the Andersen-Mattes-Reshetikhin Poisson bracket
V. V. Chernov
Geometric Topology Seminar
September 2, 2016 13:00
6. Minimizing intersection points of loops on a surface and the Andersen–Mattes–Reshetikhin Poisson bracket (по совместной работе с Patricia Cahn)
V. V. Chernov
V. A. Rohlin St. Petersburg Topology Seminar
June 6, 2016 17:15
7. On knots transverse to a vector field
V. V. Chernov
V. A. Rohlin St. Petersburg Topology Seminar
December 15, 2014 17:30
8. On knots transverse to a vector field
V. V. Chernov
Geometric Topology Seminar
September 30, 2014 15:00
9. Cosmic censorship of smooth structures and integer valued metrics on spacetimes
V. V. Chernov
Geometric Topology Seminar
August 8, 2012 12:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022